MathSciNet Relay Station
MathSciNet bibliographic data
MR932305 57N10 (32G13 57R30)
Morgan, John W.; Shalen, Peter B. Degenerations of hyperbolic structures. II. Measured laminations in $3$-manifolds. Ann. of Math. (2) 127 (1988), no. 2, 403–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement